PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Height Functions for Groups of $S$-units of Number Fields and Reductions Modulo Prime Ideals

Volume 63 / 2015

Stefan Barańczuk Bulletin Polish Acad. Sci. Math. 63 (2015), 25-31 MSC: Primary 11G50, 11R27; Secondary 11J68. DOI: 10.4064/ba63-1-4


A result on the orders of the reductions of an element of the group of $S$-units of a number field is obtained by investigating three height functions for groups of $S$-units of number fields which are analogous to local, global and canonical height functions for elliptic curves.


  • Stefan BarańczukFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image